Multivariable data imputation for the analysis of incomplete credit data

Lan, Qiujun, Xu, Xuqing, Ma, Haojie and Li, Gang 2020, Multivariable data imputation for the analysis of incomplete credit data, Expert systems with applications, vol. 141, doi: 10.1016/j.eswa.2019.112926.

Attached Files
Name Description MIMEType Size Downloads

Title Multivariable data imputation for the analysis of incomplete credit data
Author(s) Lan, Qiujun
Xu, Xuqing
Ma, Haojie
Li, GangORCID iD for Li, Gang orcid.org/0000-0003-1583-641X
Journal name Expert systems with applications
Volume number 141
Article ID 112926
Total pages 12
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2020-03-01
ISSN 0957-4174
Language eng
DOI 10.1016/j.eswa.2019.112926
Indigenous content off
Field of Research 01 Mathematical Sciences
08 Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2019, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30130420

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 56 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 03 Oct 2019, 08:44:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.